# SDR DALA2021011900335

- Difficulty date: January 19, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 79,227 hours, 15,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHTS AT DOOR L2, L3 AND R3 ARE INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY AND BATTERY ASSEMBLY M6759.  SYSTEM OPERATION IS NORMAL.
